# SDR UPS98827929

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING L/E CORRODED AT XRS 711 FAST HOLES.  CUT OUT CORROSION, FABBED REPAIR DOUBLER IAW DC8 SRM 57-2-1 ALODINED AND PRIMED REPAIR IAW DC8 SRM 51-1-8.  INSTALLED REPAIR IAW DC8 SRM 51 -1-20D, 51-1-21 AND 51-1-21A.
